advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Springfield, New Jersey, USA:

For a young child with diabetes (age 8) who is given insulin injections 3 times a day, can their emotions be affected, and if so, how? What if anything, can be done to help an extremely sensitive (cries very easily) child?

Answer:

It might be useful to engage the services of a counselor for this child to assess for depression. Your post gave only a tiny bit of information. Chronic illness does impact the emotions of any individual regardless of age.

CMB

Original posting 4 Apr 1999
Posted to Behavior

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.